| Model Number |
02.07.0214SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2022.On 26 (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised all components and the surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 14 november 2022.Lot 2118830: (b)(4) items manufactured and released on 15-feb-2022.Expiration date: 2027-01-27.No anomalies found related to the problem.To date, 4 items of the same lot have been sold without any similar reported event during the period of review.